# SDR UPS203994

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORR C53-221-01.01-01, AROUND NUTPLATES ON 25 G-BEAM AT STA 265 WL 208 LBL 6 TO RBL 15.  CORR REMOVAL WAS OUT OF LIMITS.  REMOVED DAMAGED 25 G-BEAM DRILLED UP NEW PART, INSTALLED PER SRM 53-10-1, 51-30-2.
